Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Remarks on the wave front of a distribution


Author: Akiva Gabor
Journal: Trans. Amer. Math. Soc. 170 (1972), 239-244
MSC: Primary 46F10; Secondary 35S05
DOI: https://doi.org/10.1090/S0002-9947-1972-0341076-7
MathSciNet review: 0341076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Basic facts about composition and multiplication of distributions as given in [1] are proved using the formulas for the wave front set of the image and pullback of distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F10, 35S05

Retrieve articles in all journals with MSC: 46F10, 35S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0341076-7
Keywords: Distribution, wave front set
Article copyright: © Copyright 1972 American Mathematical Society